# SDR SWIA202053251

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3110917S
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CORRODED BETWEEN FS 295 AND FS 310 AT STRG 16A.  C-CHECK RO 10/13/2020.  REPLACED LT INTERCOSTAL BETWEEN FS 295 AND FS 310 AT STRG 16A, IAW CRJ 200 SRM.  COMPLETED AND ATTACHED 337 AND SKY CARD.  NO WEIGHT CHANGE NOTED, REFERENCE CONTINUATION FOR WORK PERFORMED.
